# SDR REXA2014031600314

- Difficulty date: March 16, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 14,689 hours, 9,206 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584GB GOUGED OUT OF LIMITS.  REMOVED UNSERVICEABLE PANEL 584GB IAW AMM 57-51-32-000-801-A01 & RECEIVED SERVICEABLE PANEL 584GB.
